# SDR MWEA95529

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND IN E/E COMPARTMENT INTERCOSTAL AT STA 180 AND LONGERON 22L HAS CORROSION.  FABRICATED INTERCOSTAL AND INSTALLED IAW SRM 53-01, PG 1.
